# SDR YENA2022062900633

- Difficulty date: June 26, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 2,924 hours, 432 cycles
- System (JASC): 2200 · Auto Flight System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#44, LGW-JFK. (ETOPS) 'MCDU 2 NOT PROVIDING SNED PROMPT (*) FOR FLIGHT PLAN-RELATED REQUESTS. SPECIFICALLY: NO PROMPT FOR: INIT / INIT REQUEST AND F.PLN / WIND TEMP/ WIND / TEMP REQUEST. MCDU 2 DID PROVIDE SEND PROMPTS FOR ACARS-DRIVEN FUNCTIONS; RESET FMGC #2 PERFORMED AFS TEST REF AMM 22-96-00. NO FAULTS RE-ALIGNED ADIRS ALL FUNCTIONS ON MCDU ON FO'S NORMAL.' (SUPPLEMENTAL INFORMATION ADDED TO DESCRIPTION)
